> > >
untitled

Addendum to "the equivariant inverse problem in gauge field theories and the uniqueness of the Yang-Mills equations" [J. Math. Phys. 30, 2382 (1989)]

Noriega, R.J. - Schifini, C.G.
   
Fecha:
1990
Tipo de documento: 
info:eu-repo/semantics/article
info:ar-repo/semantics/artículo
info:eu-repo/semantics/publishedVersion
Formato:
application/pdf
Descripción:
The main theorem of the previous paper is extended to the case where L = L(gij;Aiα;Ai α,j). References and notations are the same. © 1990 American Institute of Physics.
Fil:Noriega, R.J. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales; Argentina.
Fil:Schifini, C.G. Universidad de Buenos Aires. Facultad de Ciencias Exactas y Naturales; Argentina.
Fuente:
Journal of Mathematical Physics 1990;31(6):1503-1505
Identificador:
http://hdl.handle.net/20.500.12110/paper_00222488_v31_n6_p1503_Noriega
http://repositoriouba.sisbi.uba.ar/gsdl/cgi-bin/library.cgi?a=d&c=artiaex&d=paper_00222488_v31_n6_p1503_Noriega_oai
Derechos:
info:eu-repo/semantics/openAccess

Cita bibliográfica:

Noriega, R.J. ; Schifini, C.G.  (1990).  Addendum to "the equivariant inverse problem in gauge field theories and the uniqueness of the Yang-Mills equations" [J. Math. Phys. 30, 2382 (1989)].  (info:eu-repo/semantics/article).  [consultado:  ] Disponible en el Repositorio Digital Institucional de la Universidad de Buenos Aires:  <http://hdl.handle.net/20.500.12110/paper_00222488_v31_n6_p1503_Noriega>